球面上k-极值子流形的Pinching定理
A Pinching theorem for kextremal submanifolds in a sphere
云南民族大学学报:自然科学版,2017,26(3):212-215

米蓉 MR

摘要


令Mn是n维单位球空间Sn+p(n≥3)中的紧致k-极值子流形(1≤k<n2),证明当(∫Mnρndv)2n<C时,|A|2=nH2且Mn全脐,其中C依赖于n,p,Mn.记ρ2=|A|2-nH2,H和|A|2分别表示Mn的平均曲率和第2基本型模长平方. Let Mn be a n-dimensional compact k-extremal submanifolds(1≤k<〖SX(〗n〖〗2〖SX)〗) in a unit sphere Sn+p(n≥3), it is proved that if(∫Mnρdv)〖SX(〗2〖〗n〖SX)〗<C, then|A|2=nH2 and are a totally umbilical, where only depends on n,ρ,Mn. Set ρ2=|A|2-nH2,H and|A|2 and respectively denote the mean curvature and the squared length of the second fundamental form of Mn.

参考



全文: PDF      下载: 058      浏览: 071


counter for myspace
云南民族大学学报(自然科学版) 1991—2016 Copyright
地址:云南省昆明市一二.一大街134号 邮编:650031 全国邮发代号:64-47
电话:0871-65132114 传真:0871-65137493 Email:ynmzxyxb@163.com